Alert archive / Missouri / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 40, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 30, 2019, 11:44 PM CDT for Monroe County, Randolph County, Illinois; 5 counties in Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2019, 11:44 PM CDT (04:44 UTC)
- Expired
- May 1, 2019, 12:30 AM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Randolph County, IL, Iron County, MO, Jefferson County, MO, Madison County, MO, Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 91 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 8:03 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.7 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
427
WUUS53 KLSX 010444
SVRLSX
ILC133-157-MOC093-099-123-186-187-010530-
/O.NEW.KLSX.SV.W.0040.190501T0444Z-190501T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1144 PM CDT Tue Apr 30 2019
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southern Monroe County in southwestern Illinois...
Western Randolph County in southwestern Illinois...
Northeastern Iron County in southeastern Missouri...
Southeastern Jefferson County in east central Missouri...
Ste. Genevieve County in southeastern Missouri...
Northwestern Madison County in southeastern Missouri...
St. Francois County in southeastern Missouri...
* Until 1230 AM CDT.
* At 1143 PM CDT, severe thunderstorms were located along a line
extending from near Bonne Terre to near Bismarck to Arcadia, moving
east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Farmington, Bonne Terre, De Soto, Desloge, Ste. Genevieve, Red Bud,
Bismarck, Ironton, Leadwood, Park Hills, Olympian Village, Pilot
Knob, Iron Mountain Lake, Evansville, Arcadia, Bloomsdale, Knob
Lick, Iron Mountain, Weingarten and Womac.
This includes Interstate 55 in Missouri between exits 141 and 170.
This also includes St. Joe State Park, St. Francois State Park, Hawn
State Park, Fort Davidson Historic Site, Felix Valle House State
Park, Elephant Rocks State Park, and Missouri Mines Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Illinois...and southeastern and east central Missouri.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3756 9077 3775 9063 3808 9064 3810 9067
3831 8991 3828 8990 3829 8992 3827 8992
3822 8989 3797 8991 3767 9011 3764 9015
3752 9077
TIME...MOT...LOC 0443Z 249DEG 41KT 3799 9057 3778 9055 3757 9064
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BSH1 follow-up statement
253
WWUS53 KLSX 010503
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1203 AM CDT Wed May 1 2019
ILC133-157-MOC093-099-123-186-187-010530-
/O.CON.KLSX.SV.W.0040.000000T0000Z-190501T0530Z/
Monroe IL-Randolph IL-Iron MO-Jefferson MO-Ste. Genevieve MO-
Madison MO-St. Francois MO-
1203 AM CDT Wed May 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHERN MONROE AND WESTERN RANDOLPH COUNTIES IN SOUTHWESTERN
ILLINOIS...NORTHEASTERN IRON COUNTY IN SOUTHEASTERN MISSOURI...
SOUTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...STE.
GENEVIEVE...NORTHWESTERN MADISON AND ST. FRANCOIS COUNTIES IN
SOUTHEASTERN MISSOURI...
At 1202 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Crystal City to near Weingarten
to near Knob Lick, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Farmington, Ste. Genevieve, Red Bud, Ironton, Park Hills, Olympian
Village, Pilot Knob, Iron Mountain Lake, Evansville, Arcadia,
Bloomsdale, Knob Lick, Weingarten, Womac, Rocky Ridge, Coffman,
Roselle, Prairie Du Rocher, Prairie and Leadington.
This also includes St. Joe State Park, Hawn State Park, Fort Davidson
Historic Site, and Felix Valle House State Park.
This includes Interstate 55 in Missouri between exits 141 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Illinois...and southeastern and east central Missouri.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3756 9077 3785 9048 3816 9045 3831 8991
3828 8990 3829 8992 3827 8992 3822 8989
3797 8991 3767 9011 3764 9015 3752 9077
TIME...MOT...LOC 0502Z 248DEG 41KT 3814 9031 3786 9030 3762 9040
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 9:45 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 30, 9:45 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion...Updated
National Weather Service Saint Louis MO
945 PM CDT Tue Apr 30 2019
.UPDATE...
Issued at 943 PM CDT Tue Apr 30 2019
Tornado watch has been expanded northward to included St. Louis.
Main concern into the overnight hours will be the potential for a
severe storms across southeast and east central Missouri into
southwest Illinois where a tornado watch is in effect until 3 am.
QLCS is currently moving eastward across south central Missouri
with isolated discrete storms ahead of it. Mesoanalysis still
shows 500-1000 J/kg of MLCAPE ahead of it with effective deep
shear of 40-50kts and 0-1km SRH of 200-400 along the surface
front. This will keep the threat for damaging winds and a few
tornadoes as the QLCS moves through eastern Missouri into
southwest Illinois.
The other threat remains flash flooding. Thunderstorms will
continue to train over parts of the area through the night, with
the QLCS producing a rapid burst of rain as it moves through over
already saturated ground.
Britt
&&
.SHORT TERM... (Through Late Wednesday Night)
Issued at 215 PM CDT Tue Apr 30 2019
Periods of SHRA/TSRA are expected to continue through Wed
evening.
A warm front was bisecting MO this afternoon, and it is forecast
to continue lifting slowly northward this evening, aided by the
development of a surface low along the boundary. The surface low
will lift northeastward towards the Great Lakes tonight and
tomorrow, but its associated upper trough will simultaneously
de-amplify and also lift northeastward. The motion of the upper
trough and the lack of a strong high pressure center at the
surface means that the surface baroclinic zone will not be driven
through the region as a cold front but will instead stretch from
southwest to northeast as it lingers across the region.
Taken together, this means that not only will convection be
occurring within a very moist air mass, but that there will
likely be several rounds of SHRA/TSRA occurring over the same
areas until the front has finally pushed south of the region later
this week. Given that forecast PW values of 1.5+" are at +3 SD
for April and +2 SD for May, the primary concern through Wed night
is flooding due to repeated periods of heavy rainfall. The
existing Flash Flood Watch looks reasonable and no changes are
planned to it at this time.
There is also a concern for severe weather both this afternoon
and tomorrow. For this afternoon, one mitigating factor is that
the direction of the CAPE and 0-6km shear gradients are opposed:
where the CAPE values were increasing, the shear values were
decreasing, and vice versa. That said, there is sufficient overlap
for ongoing strong to severe thunderstorms to persist through
early evening. For tomorrow, H7-H5 lapse rates are more favorable
(around 7 deg C/km), but shear values are less favorable except
for a corridor across southern MO. This suggests that the risk for
severe weather on Wed would be less widespread compared to today.
Extensive cloud cover and precipitation should keep overnight lows
several degrees warmer than last night. Highs on Wed should be in
the 70s (similar to or warmer than they were today) due to the
slight northwestward movement of the re-oriented quasistationary
boundary. Overnight lows on Wed night should be in the mid-50s to
lower 60s which is similar to what they will have been tonight.
Kanofsky
.LONG TERM... (Thursday through Next Tuesday)
Issued at 215 PM CDT Tue Apr 30 2019
(Thursday)
Lots of uncertainty exists with respect to convective trends on
Thursday, and it will depend greatly on what occurs overnight
Wednesday night. Models show the lingering frontal boundary
finally beginning to move back to the south and east on Thursday
as a cold front. Like the previous couple of days, this front will
likely be the focus for convective development on Thursday. A few
strong to severe thunderstorms may occur Thursday afternoon,
mainly across portions of southeast Missouri and southwest
Illinois due to the expected frontal timing.
There is also low confidence in high temperatures on Thursday,
similar to convective trends due to uncertainty with frontal
placement/timing. However, general consensus is for highs to be
range from the mid 60s to mid 70s from northwest to southeast.
(Thursday Night - Saturday Night)
The cold front should exit the CWA by Thursday evening, but some
guidance suggests it may stall out just to the south of the area. If
this occurs, an additional round of showers and thunderstorms would
be possible Friday into Friday night for southern portions of the
forecast area.
A welcomed period of dry weather is likely for the most part Friday
night through Saturday night as an area of high pressure exerts its
influence into the mid-Mississippi Valley. Seasonable to slightly
below normal temperatures are also forecast for this same time
period.
(Sunday - Next Tuesday)
The next chance for showers and thunderstorms looks to be Sunday
afternoon and evening with the approach of the next cold front. This
boundary may also stall out just to the south of the area and waver,
providing the focus for additional rounds of showers and storms into
early next week. Obviously, this type of setup if it comes to
fruition could aggravate ongoing river flooding.
Temperatures are likely to remain near seasonal norms to end this
weekend and to begin the next work week, but will depend heavily on
where the baroclinic axis resides.
Gosselin
&&
.AVIATION... (For the 00z TAFs through 00z Wednesday Evening)
Issued at 631 PM CDT Tue Apr 30 2019
Showers and occasional thunderstorms are expected at all of the
terminals through at least 12Z before they become more scattered
on Thursday. Ceilings and visibilities with the storms are
expected to be MVFR/possibly IFR with occasional heavy rainfall.
SPECIFICS FOR KSTL:
Showers and occasional thunderstorms are expected at the terminal
through at least 12Z before they become more scattered over
eastern Missouri. Ceilings and visibilities and with the storms
are expected to be MVFR/possibly IFR with occasional heavy
rainfall.
Britt
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for Audrain MO-Boone
MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Shelby MO-Warren MO-Washington MO.
IL...Flash Flood Watch through Thursday morning for Adams IL-Bond IL-
Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 30, 3:43 PM CDT, 8 hours 1 minute before
Hazardous Weather Outlook National Weather Service Saint Louis MO 343 PM CDT Tue Apr 30 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-012045- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 343 PM CDT Tue Apr 30 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely through tonight. Some of the storms could be severe, especially this afternoon through this evening. The primary severe weather threats will be damaging winds, large hail, and isolated tornadoes. A flash flood watch remains in effect for the entire area tonight. See the watch product for specific details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The chance of thunderstorms will continue through Friday night across parts of the area. Some of the storms could be severe Wednesday and Wednesday evening across the entire area, and again Thursday and Thursday evening across southeast Missouri and southwest Illinois. The primary severe weather threats will be damaging winds and large hail. The numerous rounds of storms will also result in the potential for flooding through Wednesday night. A flash flood watch continues in effect through Wednesday night. See the watch product for specific details. In addition to the flash flood threat, the prolonged and potentially heavy rainfall is forecast to impact the mainstem rivers. A number of river forecast points on the Mississippi River above Alton are forecast to return to moderate or major flooding. There will also be a chance of thunderstorms for parts of the area Sunday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this evening. Spotters are encouraged to report any severe weather to the National Weather Service. Gosselin
In the hours before
Local storm report, Apr 30, 10:25 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM HEAVY RAIN 1 NNW MEXICO 39.18N 91.88W
04/30/2019 M1.65 INCH AUDRAIN MO EMERGENCY MNGR
&&
CVKINGLocal storm report, Apr 30, 10:26 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM HEAVY RAIN 2 E JEFFERSON CITY 38.57N 92.15W
04/30/2019 M2.00 INCH COLE MO AMATEUR RADIO
&&
CVKINGLocal storm report, Apr 30, 10:27 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM HEAVY RAIN SAINT PETERS 38.78N 90.60W
04/30/2019 M2.16 INCH ST. CHARLES MO AMATEUR RADIO
&&
CVKINGLocal storm report, Apr 30, 10:32 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1032 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HEAVY RAIN SHREWSBURY 38.59N 90.32W
04/30/2019 M2.25 INCH ST. LOUIS MO TRAINED SPOTTER
&&
CVKINGLocal storm report, Apr 30, 10:36 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM FLOOD OLYMPIAN VILLAGE 38.13N 90.46W
04/30/2019 JEFFERSON MO TRAINED SPOTTER
5 ENE OF OLYMPIAN VILLAGE - BOYCE ROAD IS
CLOSED AT PLANTAIN CREEK BRIDGE.
&&
CVKINGLocal storm report, Apr 30, 11:09 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1109 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HEAVY RAIN ALTON 38.90N 90.15W
04/30/2019 M1.51 INCH MADISON IL AMATEUR RADIO
RAINFALL TOTAL SINCE MIDNIGHT.
&&
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 10:09 PM CDT | Areal Flood Warning | LSX | Adams, Brown, Pike | 15 hr |
| Apr 30, 10:12 PM CDT | Areal Flood Warning | LSX | Bond, Calhoun, Fayette, Greene, Jersey, Macoupin and 2 more | 24 hr |
| Apr 30, 11:52 PM CDT | Tornado Warning | LSX | Monroe, Randolph | 23 min |
| May 1, 12:25 AM CDT | Severe Thunderstorm Warning | LSX | Randolph | 50 min |
| May 1, 7:44 AM CDT | River Flood Warning | LSX | Brown | 8 days |
| Apr 30, 7:32 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Apr 30, 7:46 PM CDT | River Flood Warning | LSX | Reynolds | 3 days |
| Apr 30, 8:05 PM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Ralls, Shelby | 24 hr |
| Apr 30, 9:44 PM CDT | River Flood Warning | LSX | Marion | 3 days |
| Apr 30, 9:52 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 24 hr |
| Apr 30, 10:01 PM CDT | Areal Flood Warning | LSX | Franklin, Gasconade, Jefferson, Lincoln, Montgomery, Pike and 4 more | 24 hr |
| Apr 30, 10:26 PM CDT | Tornado Warning | LSX | Crawford | 49 min |
| Apr 30, 10:47 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 28 min |
| Apr 30, 11:05 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 40 min |
| Apr 30, 11:15 PM CDT | Tornado Warning | LSX | Iron, Reynolds, Saint Francois, Washington | 30 min |
| Apr 30, 11:18 PM CDT | River Flood Warning | LSX | Lewis | 64 hr |
| Apr 30, 11:20 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 40 min |
| Apr 30, 11:23 PM CDT | River Flood Warning | LSX | Saint Charles | 32 hr |
| Apr 30, 11:26 PM CDT | River Flood Warning | LSX | Osage | 26 hr |
| Apr 30, 11:29 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 31 min |
| Apr 30, 11:51 PM CDT | Areal Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 24 hr |
| May 1, 12:01 AM CDT | River Flood Warning | LSX | Boone | 9 hr |
| May 1, 1:18 AM CDT | River Flood Warning | LSX | Cole | 58 hr |
| May 1, 3:44 AM CDT | River Flood Warning | LSX | Lewis | 3 days |
| May 1, 3:57 AM CDT | River Flood Warning | LSX | Lincoln | 33 hr |
| May 1, 6:22 AM CDT | River Flood Warning | LSX | Crawford, Washington | 50 hr |
| May 1, 9:15 AM CDT | River Flood Warning | LSX | Franklin | 3 days |
| May 1, 9:15 AM CDT | River Flood Warning | LSX | Crawford | 25 hr |
| May 1, 9:15 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| May 1, 9:15 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| May 1, 11:59 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 15 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2019Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.